MathSciNet Relay Station
MathSciNet bibliographic data
MR237387 06.30 (13.00)
Johnson, E. W. $A$-transforms and Hilbert functions in local lattices. Trans. Amer. Math. Soc. 137 1969 125–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement